# SDR DALA2018082105161

- Difficulty date: August 20, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 68,977 hours, 50,639 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PERFORMED AND AIR TURN BACK DUE TO A NLG UNSAFE LIGHT ILLUMINATING DURING CLIMB OUT.  THE NLG INDICATION PIN WAS NORMAL. THE CREW ASSUMED THAT THE GEAR DOORS WERE OPEN. THE GEAR WAS LOWERED AND ALL INDICATIONS WERE GOOD.   MAINTENANCE PERFORMED THE NO GO ODI PREVENTION WORK CARDS AND SERVICED THE NOSE GEAR STRUT IAW WC 3221-6446. A SUCCESSFUL GEAR SWING WAS PERFORMED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
